UZH-Logo

Maintenance Infos

Ramified coverings with nonpositive curvature


Schroeder, V; Fornari, S (1990). Ramified coverings with nonpositive curvature. Mathematische Zeitschrift, 203(1):123-128.

Citations

3 citations in Web of Science®
3 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1990
Deposited On:29 Nov 2010 16:29
Last Modified:05 Apr 2016 13:29
Publisher:Springer
ISSN:0025-5874
Free access at:Related URL. An embargo period may apply.
Publisher DOI:10.1007/BF02570726
Related URLs:http://www.digizeitschriften.de/dms/img/?PPN=PPN266833020_0203&DMDID=dmdlog20

Download

Full text not available from this repository.View at publisher

Author Collaborations